# SDR DALA13006353213

- Difficulty date: February 6, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 67,330 hours, 30,101 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT AFT EMERGENCY EXIT DOOR FWD LOWER T SECTION HAS CORROSION.  REMOVED OLD "T" SECTION IAW SRM 51-42-11. TREATED AND PRIMED HOLES IAW SRM 51-42-11 LOCATED AND DRILLED NEW "T" SECTION IAW SRM 5 1-44-11.INSTALLED NEW "T" SECTION IAW SRM 51-42-11 PAINTED FASTENERS IAW SRM 51-75-12.  REMOVED CORROSION IAW SRM 51-74-00. CHECKED DIMENSIONS L=2.0" W=1.50" D=0.030".  NO ALLOWABLE DAMAGE LIMITS IN SRM.
